$\require{mediawiki-texvc}$
  • 검색어에 아래의 연산자를 사용하시면 더 정확한 검색결과를 얻을 수 있습니다.
  • 검색연산자
검색연산자 기능 검색시 예
() 우선순위가 가장 높은 연산자 예1) (나노 (기계 | machine))
공백 두 개의 검색어(식)을 모두 포함하고 있는 문서 검색 예1) (나노 기계)
예2) 나노 장영실
| 두 개의 검색어(식) 중 하나 이상 포함하고 있는 문서 검색 예1) (줄기세포 | 면역)
예2) 줄기세포 | 장영실
! NOT 이후에 있는 검색어가 포함된 문서는 제외 예1) (황금 !백금)
예2) !image
* 검색어의 *란에 0개 이상의 임의의 문자가 포함된 문서 검색 예) semi*
"" 따옴표 내의 구문과 완전히 일치하는 문서만 검색 예) "Transform and Quantization"
쳇봇 이모티콘
안녕하세요!
ScienceON 챗봇입니다.
궁금한 것은 저에게 물어봐주세요.

논문 상세정보

서방형 Bupropion을 과량복용한 후 발생한 일과성 정신병 1예

A Case of Transient Psychosis after Sustained Release Bupropion Overdose

대한정신약물학회지 v.22 no.3 , 2011년, pp.161 - 165  
나경세, 이소영, 정한용
초록

Bupropion is a unique antidepressant with enhancing both noradrenergic and dopaminergic neurotransmission without altering serotonergic system. Given its pharmacodynamics and structural similarity to amphetamine, the possibility of bupropionrelated psychosis has been reported. The authors describe a 22-year-old woman who presented psychotic symptoms after taking 10 tablets of sustained release bupropion (bupropion SR) 150 mg (total 1,500 mg) and lorazepam 0.5 mg (total 5 mg). Visual hallucinations developed at 17 hours after overdose, while paranoid ideation and aggressive behaviors developed at 24 hours after overdose. The psychotic symptoms remitted on the fifth day of antipsychotics treatment. She remained psychiatrically stable without any clinically significant symptoms during 3-month follow-up. This case raises issue about the possible relationship between bupropion overdose and transient psychosis.

참고문헌 (0)

  1. 이 논문의 참고문헌 없음

이 논문을 인용한 문헌 (0)

  1. 이 논문을 인용한 문헌 없음

원문보기

원문 PDF 다운로드

  • 원문 PDF 정보가 존재하지 않습니다.

원문 URL 링크

  • 원문 URL 링크 정보가 존재하지 않습니다.
상세조회 0건 원문조회 0건

DOI 인용 스타일